# SDR IPXA2021012264747

- Difficulty date: December 17, 2020
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N263UP
- Make and model: Doug MD-11F
- Aircraft serial: 48782
- Aircraft time: 96,361 hours, 18,077 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887504
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C RT WING FIXED LEADING EDGE SKIN IS CRACKED AT STA XOS 610.844 INBOARD FWD CORNER OF REFUELLING ACCESS DOOR.  REPAIRED CRACKED RT WING FIXED LEADING EDGE SKIN AT STA XOS 610.844 INBOARD FWD CORNER OF REFUELLING DOOR, IAW MD-11 SRM 57-40-01 REPAIR 18, FIGURE 201. (MAJOR)
